Brupro Brupro Ibuprofen Cold & Flu 24 Tablets

€5.99

Code BRUPRO-3619


Add to Basket
Product Info

New from the Brupro range of Ibuprofen products, Brupro Cold & Flu targets the symptoms of colds and flu to relieve headache, nasal or sinus congestiona nd fever. Brupro Cold & Flu contains and effective combination of ibuprofen and pseudoephedrine. Ibuprofen is a pain relieving anti-inflammatory drug which reduces pain and high temperature. Pseudoephedrine is a decongestant, which acts on the blood vessels in the nose to reduce nasal congestion.

  • Treats blocked nose with headache or fever
  • Suitable from 12 years old

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 24 TABLETS per order.

Do not take with any other ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Adults and adolescents aged over 12 years old

  • Take 1 tablet every 6 hours
  • For more severe symptoms, take 2 tablets every 6 hours
  • Maximum daily dose of 6 tablets in 24 hours

Do Not Take Brupro Cold & Flu if you;

  • Are allergic to ibuprofen or pseudoephedrine hydrochloride or to any of the other ingredients of this medicine
  • Are younger than 12 years
  • Are in the third trimester of pregnancy (7 months or more pregnant)
  • Are breast-feeding
  • Have had an allergic reaction or shortness of breath, asthma, skin rash, itchy runny nose or facial swelling when previously taking acetylsalicylic acid or other NSAIDs
  • Have an active or history of recurrent stomach/duodenal ulcers (peptic ulcers) or bleeding (at least two different episodes of confirmed ulcers or bleeding)
  • Have a history of gastro-intestinal bleeding or perforation related to previous NSAID treatment ? have severe liver or kidney failure
  • Have severe heart failure
  • Have severe heart or circulation problems (heart disease, high blood pressure, angina, fast heart rate), an overactive thyroid gland, diabetes, pheochromocytoma (a tumour of the adrenal gland)
  • Have a history of heart attack (myocardial infarction)
  • Have had a stroke or have previously been told you are at risk of having a stroke ? have a history of seizures (fits)
  • Have unexplained disorders in the formation of blood components
  • Have increased pressure in the eye (closed-angle glaucoma)
  • Have difficulty in urinating related to prostate problems
  • Have been diagnosed with Systemic Lupus Erythematosus (SLE), an illness affecting the immune system causing joint pain, skin changes and other problems
  • Are taking:
    • other nasal decongestants (vasoconstrictor drugs) administered orally or nasally (e.g. phenylpropanolamine, phenylephrine, ephedrine, xylometazoline or oxymetazoline), methylphenidate
    • a medicine for ADHD (attention deficit hyperactivity disorder)
    • medicines for depression like non-selective Monoamine Oxidase Inhibitors (known as MAOIs e.g. iproniazid) or have taken them in the last 14 days
Active Ingredients

Each Brupro Cold & Flu contains ibuprofen 200mg and pseudoephedrine 30mg

Tablet core: microcrystalline cellulose, calcium hydrogen phosphate anhydrous, croscarmellose sodium, maize starch, silica colloidal anhydrous, magnesium stearate. Tablet coat: hypromellose, macrogol 400, talc, titanium dioxide (E 171), iron oxide yellow (E 172)

Delivery Info

Delivery Within Ireland - Orders will be dispatched within 1 working day.

European Courier Delivery (DPD) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 5-7 working days.

Other International Deliveries
For more information on international delivery, please read our Delivery Information page.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty